# SDR 2008UALA04189

- Difficulty date: August 8, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 35,112 hours, 13,333 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PLATE CORRODED (MARKED).  REMOVED PLATE.  PICKED UP HOLES.  INSTALLED FASTENERS.  INSTALLED SHEAR PLATE.
